# SDR AALA201603189003

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 3,346 hours, 1,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CIDS PANEL, CHECK DOOR PRESS ON PUSHBACK DOOR 1R.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00 & WARNING MSG CLEARED.
